Strong monotonicity and Lipschitz-continuity of the duality mapping
M. Zemek (1991)
Acta Universitatis Carolinae. Mathematica et Physica
Similarity:
M. Zemek (1991)
Acta Universitatis Carolinae. Mathematica et Physica
Similarity:
Ćirić, Ljubomir B. (1993)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Tamotsu Izumida, Ken-Ichi Mitani, Kichi-Suke Saito (2014)
Open Mathematics
Similarity:
In this paper, we consider a generalized triangle inequality of the following type: where (X, ‖·‖) is a normed space, (µ1, ..., µn) ∈ ℝn and p > 0. By using ψ-direct sums of Banach spaces, we present another approach to characterizations of the above inequality which is given by [Dadipour F., Moslehian M.S., Rassias J.M., Takahasi S.-E., Nonlinear Anal., 2012, 75(2), 735–741].
Jürgen Schu (1990)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
Chugh, Renu, Lather, Sushma (2010)
International Journal of Mathematics and Mathematical Sciences
Similarity: